Accession Number : ADA955721

Title :   Tables of Radial Spheroidal Wave Functions. Volume 5. Oblate, m = 1.

Descriptive Note : Interim rept.,

Corporate Author : NAVAL RESEARCH LAB WASHINGTON DC

Personal Author(s) : Hanish, Sam ; Baier, Roland V. ; Van Buren, Arnie L. ; King, Benson J.

Report Date : 30 JUN 1970

Pagination or Media Count : 643

Descriptors :   *WAVE EQUATIONS, NUMERICAL METHODS AND PROCEDURES, TABLES(DATA), LEGENDRE FUNCTIONS.

Subject Categories : Numerical Mathematics

Distribution Statement : APPROVED FOR PUBLIC RELEASE